# SDR QXEA200600828

- Difficulty date: March 25, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 524
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 THERE IS AN INSIDE OUT DENT AT APPROXIMATELY X524 BETWEEN STRINGERS 31L AND 32L .  REPAIRED IAW RD 8-53-2181.
